# SDR SWAA2019082836365

- Difficulty date: August 23, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 40,386 hours, 24,069 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: 141A8310
- Condition: Cracked
- Location: Bs 292
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT COMMON TO CREASE BEAM WEB CRACKED AT BS. 292, RBL 54.    R & R THE CLIP PER SRM AND DWG.
